to participate download our app

May 14
17:35
is PMS still a thing if i’m on birth control? i’m about to start my break and i’m feeling off, everything upsets me and i’m wondering if that’s the reason
 
7
May 14
17:36
Yes...
 
May 14
17:39
@Turtles_ but how does that work? it isn’t a real period after all.. does the body adjust to the system of taking bc and “knows” when will the break start?
 
May 14
17:42
It’s just side effects of the pill, your body could also mimic phantom symptoms if you’re thinking about it.
 
May 14
18:00
Yes. Just a side effect of the pill.
 
May 14
18:09
@Yi_eune @bluerose9 i’m on my 2nd pack and experiencing quite a lot of side effects. are they going to continue? if so, is it normal or should i change the pill brand then?
 
May 14
18:11
@zeebzx yes that’s completely normal, it’s common to experience heightened side effects for the first 3-6 months of being on the pill as your body is adjusting to it. After that if you’re experiencing a lot of side effects you should consider switching to a different pill brand or birth control method.
 
May 14
18:13
thank you!
 

to write your comment download our app